# SDR SWAA011998

- Difficulty date: July 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 20,125 hours, 17,667 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C27503
- Part serial: 31307A
- Condition: Inoperative
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FLAPS WOULD NOT PASS 2.1 POSITION.  FOUND NR 3 T/E FLAP TRANSMISSION INOP ALONG WITH DAMAGE TO AFT LT WING BODY FAIRING, NR 4 FLAP TRACK ATTACH CASTING, INBOARD MID FLAP FAIRING.  REMOVED AND REPLACED NR 3 FLAP TRANSMISSION, NR 4 FLAP TRACK ATTACH CASTING.  REPAIRED LT WING BODY FAIRING PER SWA RA AND REMOVED INBOARD MID FLAP FAIRING PER CDL, MX FERRY TO DAL FOR REPAIRS.
